# SDR IPXA2174135

- Difficulty date: June 24, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 12,578 hours, 7,960 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV, MAIN CABIN FLOORBOARD NR 222DG HAS LOWER SKIN PUNCTURED.  ACCOMPLISHED REPAIR ON MAIN CABIN FLOORBOARD NR 222DG IAW EO A300-5320-42721-B, PARA 6A.
